# SDR FDEA201712270259

- Difficulty date: December 27, 2017
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA604463
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 595, BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A .500 IN. CRACK AT THE LOWER FASTENER HOLE.  REPAIRED IAW EA 8-5310-T0337595.
